# SDR SWAA040432

- Difficulty date: February 10, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 55,389 hours, 43,444 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND IN AFT CARGO COMPT STRINGER CLIP CORRODED AT BS727E, STRINGER 26R.  REMOVED AND REPLACED STRINGER CLIP PER EA.
